Show simple item record

dc.contributor.authorBenchohra, Mouffak ( Orcid Icon 0000-0003-3063-9449 )
dc.contributor.authorOuahab, Abdelghani ( Orcid Icon 0000-0002-4639-2092 )
dc.date.accessioned2020-11-23T19:45:20Z
dc.date.available2020-11-23T19:45:20Z
dc.date.issued2003-05-03
dc.identifier.citationBenchohra, M., & Ouahab, A. (2003). Multiple solutions for nonresonance impulsive functional differential equations. Electronic Journal of Differential Equations, 2003(52), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12992
dc.description.abstractIn this paper we investigate the existence of multiple solutions for first and second order impulsive functional differential equations with boundary conditions. Our main tool is the Leggett and Williams fixed point theorem.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonresonance impulsive functional differential equationsen_US
dc.subjectBoundary conditionsen_US
dc.subjectFixed pointen_US
dc.subjectMultiple solutionsen_US
dc.subjectConeen_US
dc.subjectConcave functionalen_US
dc.titleMultiple solutions for nonresonance impulsive functional differential equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record